# SDR CA050125013

- Difficulty date: January 20, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft time: 4,489 hours
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 8011 · Engine Starter
- Part: Bearing Cage
- Part number: 535539
- Condition: Disintegrated
- Location: Starter Adapter
- Component: Starter Adapter
- Component part number: 643259A24
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E

## Discrepancy

(CAN) ATTEMPT TO START RT ENGINE AT EXTREME COLD TEMP.   ENGINE BACKFIRED, STARTER ADAPTER SHAFT BRG CAGE DISINTEGRATED, SHAFT OIL SEAL BLEW.
